# SDR AALA202409165972

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 61,118 hours, 38,629 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1240539
- Condition: Low Pressure
- Location: Zone 100
- Part time: 27,701 hours, 16,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF A HYDRAULIC BLUE ELECTRIC PUMP LOW PRESSURE ECAM MESSAGE DISPLAYED WHICH WAS FOLLOWED BY A HYDRAULIC BLUE SYSTEM LOW PRESSURE MESSAAGE. FLIGHT CREW FOLLOWED ECAM PROCEDURES AND LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE BLUE HYDRAULIC SYSTEM ELECTRIC PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 29-12-51.
